Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Lysenok Igor Geront'evich
(recent publications)
| by years | scientific publications | by types |



   2016
1. Igor Lysenok, Alexander Ushakov, “Spherical quadratic equations in free metabelian groups”, Proc. Amer. Math. Soc., 144:4 (2016), 1383–1390 , arXiv: 1304.4898  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 2)
2. Igor Lysenok, Alexei Miasnikov, Alexander Ushakov, “Quadratic equations in the Grigorchuk group”, Groups Geom. Dyn., 10:1 (2016), 201–239 , arXiv: 1304.5579  mathnet  crossref  mathscinet (cited: 2)  zmath  isi  elib  scopus

   2013
3. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Russian Math. Surveys, 68:5 (2013), 967–971  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib

   2011
4. L. D. Beklemishev, V. M. Buchstaber, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, A. A. Razborov, A. L. Semenov, “Sergei Ivanovich Adian (on his eightieth birthday)”, Russian Math. Surveys, 66:1 (2011), 197–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
5. Igor G. Lysenok, Alexei G. Myasnikov, “A polynomial bound on solutions of quadratic equations in free groups”, Proc. Steklov Inst. Math., 274 (2011), 136–173  mathnet  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)

   2010
6. I. Lysenok, A. Myasnikov, A. Ushakov, “The conjugacy problem in the Grigorchuk group is polynomial time decidable”, Groups Geom. Dyn., 4:4 (2010), 813–833 , arXiv: 0808.2502  crossref  mathscinet (cited: 4)  zmath  adsnasa  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)
7. O. Kharlampovich, I. G. Lysënok, A. G. Myasnikov, N. W. M. Touikan, “The solvability problem for quadratic equations over free groups is NP-complete”, Theory Comput. Syst., 47:1 (2010), 250–258  crossref  mathscinet (cited: 5)  zmath  isi (cited: 5)  elib (cited: 5)  scopus (cited: 6)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017